# SDR AWXA200201023

- Difficulty date: October 2, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,110 hours, 24,789 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65C375903
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK MULTIPLE CRACKS (5 EACH) WERE FOUND ON BULKHEAD WEB BS 178 AT RBL 4.7 WL 200.375 - WL 201.5, LBL 4.7 WL 200.375 - WL 201, RBL 6.7 WL 212 - WL 212.675, RBL 4.7 WL 212 - WL 212.375, LBL 6.7 WL 211.75 - WL 212.5. MAINTENANCE CUTOUT DAMAGE ON WEB BS 178 AT RBL 4.7 WL 200.375 - WL 201.5, LBL 4.7 WL 200.375 - WL 201, RBL 6.7 WL 212 - WL 212.675, RBL 4.7 WL 212 - WL 212.375, LBL 6.7 WL 211.75 - WL 212.5; PERFORMED HFEC INSPECTION OF CUTOUT AREAS TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER, A FILLER, AND 6 EACH SHIMS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 211, PG. 287-288.
